Singularities of Cox rings of Fano varieties

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We show that the Cox ring of a smooth complete Fano variety over the complex numbers has Gorenstein canonical singularities.

Original languageEnglish (US)
Pages (from-to)655-667
Number of pages13
JournalJournal des Mathematiques Pures et Appliquees
Issue number6
StatePublished - Jun 2013
Externally publishedYes


  • Cox rings
  • Fano varieties
  • Log terminal singularities

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Singularities of Cox rings of Fano varieties'. Together they form a unique fingerprint.

Cite this